# SDR AALA201603169008

- Difficulty date: March 6, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 26,420 hours, 3,761 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367291409900
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  MAIN DECK CABIN FLOOR PANEL 242CF IS CRACKED.  REPLACED CABIN FLOOR PANEL IAW AMM 53-00-00-000-801-A01, SRM 53-02-00 FIG 211 & IRM 9701.
